RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 5, Pages 717–748 (Mi izv3423)  

This article is cited in 1 scientific paper (total in 1 paper)

Direct decompositions in lattices

E. N. Mochul'skii


Full text: PDF file (2525 kB)

Bibliographic databases:
Received: 01.06.1959

Citation: E. N. Mochul'skii, “Direct decompositions in lattices”, Izv. Akad. Nauk SSSR Ser. Mat., 25:5 (1961), 717–748

Citation in format AMSBIB
\Bibitem{Moc61}
\by E.~N.~Mochul'skii
\paper Direct decompositions in lattices
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 5
\pages 717--748
\mathnet{http://mi.mathnet.ru/izv3423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=139555}
\zmath{https://zbmath.org/?q=an:0103.02004}


Linking options:
  • http://mi.mathnet.ru/eng/izv3423
  • http://mi.mathnet.ru/eng/izv/v25/i5/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. N. Mochulskii, “Pryamye razlozheniya v strukturakh”, UMN, 26:5(161) (1971), 223–224  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:94
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019